# SDR SWIA201541560

- Difficulty date: October 18, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 34,171 hours, 28,603 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER L/E SKIN CHAFED.  R & R RT AILERON UPPER L/E SKIN IAW SRM.
